Password'''' there is not really a good answer for this one because Oxybutynin is used for several different things..But there are many medications that the doctor can replace it with..In fact if i recall several are fairly new out..If it was me I would just call the DOCTOR and let um know all the problems your wife is having with it and she needs something else This is one of the original medications so i know they can find something else wish i could be of more help Please call the doctor TODAY BEFORE SHE TAKES ANYMORE no reason to put up with bad sideeffects if she can get away from them... Good luck I know they can find something else..chuck1957
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 2 answers
My wife is having bad side effects from Orencia,leg pain and cramping is the worst. What can she do?
Posted 22 Jul 2014 • 1 answer
Posted 17 Nov 2015 • 1 answer
Posted 17 Apr 2016 • 0 answers
Posted 23 Jul 2016 • 1 answer